Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Comportamiento asintótico")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 11157

  • Page / 447

Export

Selection :

  • and

On the asymptotics of higher dimensional partitionsBALAKRISHNAN, Srivatsan; GOVINDARAJAN, Suresh; PRABHAKAR, Naveen S et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 5, issn 1751-8113, 055001.1-055001.22Article

Asymptotic forms of some block Toeplitz determinantsTANAKA, K; MORITA, T.Progress of theoretical physics. 1990, Vol 84, Num 3, pp 410-414, issn 0033-068XArticle

Asymptotic analysis of canards in the EOE equations and the role of the inflection lineBRØNS, M; BAR-ELI, K.Proceedings - Royal Society. Mathematical and physical sciences. 1994, Vol 445, Num 1924, pp 305-322, issn 0962-8444Article

Asymptotic behaviour in incremental thermoelasticityQUINTANILLA, R.Journal of mathematical analysis and applications. 1987, Vol 125, Num 1, pp 154-160, issn 0022-247XArticle

The first-passage area for drifted Brownian motion and the moments of the Airy distributionKEARNEY, Michael J; MAJUMDAR, Satya N; MARTIN, Richard J et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 36, issn 1751-8113, F863-F869Article

Asymptotic behaviour of the fundamental solution to ∂u/∂t=-(-Δ)muLI, X; WONG, R.Proceedings - Royal Society. Mathematical and physical sciences. 1993, Vol 441, Num 1912, pp 423-432, issn 0962-8444Article

On a loss of memory property of the maximumHSING, T.Statistics & probability letters. 1989, Vol 8, Num 5, pp 493-496, issn 0167-7152, 4 p.Article

Upper classes for the increments of the fractional Wiener processGRILL, K.Probability theory and related fields. 1991, Vol 87, Num 4, pp 411-416, issn 0178-8051, 6 p.Article

Last exit times for random walksDONEY, R. A.Stochastic processes and their applications. 1989, Vol 31, Num 2, pp 321-331, issn 0304-4149, 11 p.Article

On the covering radius of a code and its subcodesBRUALDI, R. A; PLESS, V. S.Discrete mathematics. 1990, Vol 83, Num 2-3, pp 189-199, issn 0012-365X, 11 p.Article

Assessment of density functional methods with correct asymptotic behaviorTSAI, Chen-Wei; SU, Yu-Chuan; LI, Guan-De et al.PCCP. Physical chemistry chemical physics (Print). 2013, Vol 15, Num 21, pp 8352-8361, issn 1463-9076, 10 p.Article

Dual parametrization of GPDs versus the double distribution AnsatzPOLYAKOV, M. V; SEMENOV-TIAN-SHANSKY, K. M.European physical journal. A, Hadrons and nuclei (Print). 2009, Vol 40, Num 2, pp 181-198, issn 1434-6001, 18 p.Article

On some results of Cufaro Petroni about Student t-processesBERG, C; VIGNAT, C.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 26, issn 1751-8113, 265004.1-265004.10Article

Recycling Parrondo gamesARTUSO, Roberto; CAVALLASCA, Lucia; CRISTADORO, Giampaolo et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 6, pp 1285-1295, issn 0305-4470, 11 p.Article

Hamiltonian walks on Sierpinski and n-simplex fractalsSTAJIE, J; ELEZOVIE-HADZIE, S.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 25, pp 5677-5695, issn 0305-4470, 19 p.Article

Subtraction-free renormalization of the quantum-field vacuum energy in the presence of nontrivial boundary conditionsMALAKHOV, I. Yu; SVESHNIKOV, K. A; SILAEV, P. K et al.Theoretical and mathematical physics. 2005, Vol 143, Num 1, pp 529-540, issn 0040-5779, 12 p.Article

Information in Buffon experimentsROBERTSON, J. M; WOOD, G. R.Journal of statistical planning and inference. 1998, Vol 66, Num 1, pp 21-37, issn 0378-3758Article

A generalized Cantor-Riesz-Nagy function and the growth of its momentsGOH, W. M. Y; WIMP, J.Asymptotic analysis. 1994, Vol 8, Num 4, pp 379-392, issn 0921-7134Article

Spirals in the Mandelbrot set ISTEPHENSON, J.Physica. A. 1994, Vol 205, Num 4, pp 634-645, issn 0378-4371Article

A simple recurrence for the higher derivatives of the Hurwitz zeta functionELIZALDE, E.Journal of mathematical physics. 1993, Vol 34, Num 7, pp 3222-3226, issn 0022-2488Article

Connection formulae for the first Painlevé transcendent in the complex domainKAPAEV, A. A; KITAEV, A. V.letters in mathematical physics. 1993, Vol 27, Num 4, pp 243-252, issn 0377-9017Article

Asymptotic neutrality of diatomic moleculesSOLOVEJ, J. P.Communications in mathematical physics. 1990, Vol 130, Num 1, pp 185-204, issn 0010-3616Article

Asymptotic behavior of almost-orbits of reversible semigroups of Lipschitzian mappingsTAKAHASHI, W; PEI-JUN ZHANG.Journal of mathematical analysis and applications. 1989, Vol 142, Num 1, pp 242-249, issn 0022-247XArticle

On a problem of Bleicher and ErdösYOKOTA, H.Journal of number theory (Print). 1988, Vol 30, Num 2, pp 198-207, issn 0022-314XArticle

Statistics of lattice animalsMADRAS, N; SOTEROS, C. E; WHITTINGTON, S. G et al.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 24, pp 4617-4635, issn 0305-4470Article

  • Page / 447